# SDR C2XA10RI102

- Difficulty date: July 25, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Aircraft: N16918
- Make and model: Emb EMB-145LR
- Aircraft serial: 145397
- Aircraft time: 22,313 hours, 17,020 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 2077 - EWR - FLIGHT CREW REPORTED PRESSURIZATION FAIL.  EWR MX RE-SECURED NR 1 DUAL CONTROL VALVE AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
